RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 6, Pages 732–735 (Mi dan4140)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Finite approximations of infinite nonnegative matrices and the convergence of equilibrium distributions

B. M. Gurevich

Lomonosov Moscow State University

Full text: PDF file (385 kB)

Bibliographic databases:
UDC: 519.217+519.53
Presented: Я. Г. Синай
Received: 25.08.1994

Citation: B. M. Gurevich, “Finite approximations of infinite nonnegative matrices and the convergence of equilibrium distributions”, Dokl. Akad. Nauk, 347:6 (1996), 732–735

Citation in format AMSBIB
\Bibitem{Gur96}
\by B.~M.~Gurevich
\paper Finite approximations of infinite nonnegative matrices and the
convergence of equilibrium distributions
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 6
\pages 732--735
\mathnet{http://mi.mathnet.ru/dan4140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398764}
\zmath{https://zbmath.org/?q=an:0887.15018}


Linking options:
  • http://mi.mathnet.ru/eng/dan4140
  • http://mi.mathnet.ru/eng/dan/v347/i6/p732

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Gurevich, S. V. Savchenko, “Thermodynamic formalism for countable symbolic Markov chains”, Russian Math. Surveys, 53:2 (1998), 245–344  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020